# SDR ABXA9801177

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 26448
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 56469731
- Condition: Corroded
- Location: Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER HAS CORROSION ON AFT FLANGE, FORWARD LOWER SPAR CAP.  REPAIRED IAW ABX REA D855-24384MR.
